# SDR R61A201702070109

- Difficulty date: February 7, 2017
- Submitted: February 10, 2017
- Operation: Air carrier
- Aircraft: N731YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000520
- Aircraft time: 3,193 hours, 2,131 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE L1 DOOR SLIDE INDICATOR DID NOT INDICATE GREEN WHEN DOOR WAS DISARMED.  MAINTENANCE ADJUSTED L1 DOOR INDICATOR IAW AMM AND OPS CHECKED GOOD.
